Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Edwin H. Spanier
Title: Algebraic topology
Additional book information: McGraw Series in Higher Mathematics, McGraw-Hill, New York, 1966. xiv+528 pp. $15.00.

Review Information:

Reviewer: F. P. Peterson
Journal: Bull. Amer. Math. Soc. 75 (1969), 916-917
DOI: https://doi.org/10.1090/S0002-9904-1969-12285-8